# SDR DALA2021022201009

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,458 hours, 23,300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Tolerance
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND GIRT BAR SLIDERS WERE MEASURED BTW FLOOR FITTING AND NOT MEET THE MINIMUM ENGAGEMENT AT L1 FWD SLIDER. L2 FWD/AFT SLIDER AND R1 FWD/AFT SLIDER.  GIRT BAR SLIDERS L1 FWD, L2 FWD/AFT AND R1 FWD WERE REPLACED.  (LP 1734028)
